# SDR SWIA2025062300022

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 28,230 hours, 22,277 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD INSIDE CRACKED  (FLIGHT 6516 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
